# SDR MVH0064193

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Control
- Part number: 8031A
- Condition: Intermittent
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SERVO LIGHT IN SYSTEM.
